# SDR IPXA2023112891721

- Difficulty date: November 28, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 70,916 hours, 24,023 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 1291M28G08
- Part serial: 3AB1GV0K
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

#1 ENG I/B REVERSER, UPPER BLOCKER DOOR CRACKED * OII 3 * (LINKED FAULT T3F18E003DYD0) INSTALLED THRUST REVERSER BLOCKER DOOR IAW AMM 78-31-14 AND CORRESPONDING DRAG LINK INSTALLED IAW AMM 78-31-15 OPERATIONAL CHECK SATIS DMP 78-31-1 REVERSED. CDL 78-31-3 CLEARED
